# SDR KPVA200713

- Difficulty date: August 31, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N809WP
- Make and model: Dhav DHC8103
- Aircraft serial: 146
- Aircraft time: 44,539 hours, 61,061 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(PIREP) FLIGHT ATTENDANT REPORTED BURNING ODOR IN CABIN AFTER LANDING.  (MX) INSPECTED FOR BURNING ODOR IN CABIN, LAV COMPARTMENTS.  NO SMELL NOTED.
